| Model Number |
ABSTACK30 |
| Medical Device Problem Codes |
Failure to Advance (2524); Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic procedure while handling and realigning mesh, fixation device had a weak injector and failed to fire properly on a single attempt.It was also reported that the trigger was stiff and malfunctioning, requiring excessive force and multiple attempts to activate.The device was replaced with a new one to complete the case.No patient complications have been reported as a result of this event.